Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 158, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 10, 2011, 3:03 AM CDT for Jackson County, Nobles County, Minnesota. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2011, 3:03 AM CDT (08:03 UTC)
- Expired
- Jul 10, 2011, 3:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, MN, Nobles County, MN
The radar
The Sioux Falls radar (KFSD), 124 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:10 AM CDT | TSTM WND DMG | 5 Nw Worthington, MN | LARGE BRANCHES DOWN, OLD TREE SNAPPED OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1607 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
696
WUUS53 KFSD 100803
SVRFSD
MNC063-105-100845-
/O.NEW.KFSD.SV.W.0158.110710T0803Z-110710T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
303 AM CDT SUN JUL 10 2011
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON COUNTY IN SOUTHWEST MINNESOTA...
EASTERN NOBLES COUNTY IN SOUTHWEST MINNESOTA...
* UNTIL 345 AM CDT
* AT 303 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
HERON LAKE TO RUSHMORE...AND MOVING SOUTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HERON LAKE AROUND 310 AM CDT...
WORTHINGTON AND BREWSTER AROUND 315 AM CDT...
ROUND LAKE AROUND 335 AM CDT...
BERGEN AND LAKEFIELD AROUND 340 AM CDT...
JACKSON AROUND 345 AM CDT...
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WILDER...OKABENA AND BIGELOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4350 9489 4351 9599 4385 9548 4385 9507
4377 9485
TIME...MOT...LOC 0803Z 297DEG 23KT 4385 9532 4361 9579
WIND...HAIL 60MPH 1.00IN
$$
BT2 follow-up statements
658
WWUS53 KFSD 100832
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
332 AM CDT SUN JUL 10 2011
MNC063-105-100845-
/O.CON.KFSD.SV.W.0158.000000T0000Z-110710T0845Z/
JACKSON MN-NOBLES MN-
332 AM CDT SUN JUL 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN NOBLES
AND JACKSON COUNTIES UNTIL 345 AM CDT...
AT 333 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES WEST OF BERGEN TO 5 MILES WEST OF ROUND LAKE...MOVING
SOUTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BERGEN AND LAKEFIELD AROUND 340 AM CDT...
JACKSON AROUND 345 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4350 9489 4351 9599 4385 9548 4385 9507
4377 9485
TIME...MOT...LOC 0833Z 297DEG 23KT 4376 9508 4352 9555
WIND...HAIL 60MPH <1.00IN
$$
BT918
WWUS53 KFSD 100842
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
342 AM CDT SUN JUL 10 2011
MNC063-105-100852-
/O.EXP.KFSD.SV.W.0158.000000T0000Z-110710T0845Z/
JACKSON MN-NOBLES MN-
342 AM CDT SUN JUL 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NOBLES AND JACKSON
COUNTIES WILL EXPIRE AT 345 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4350 9489 4351 9599 4385 9548 4385 9507
4377 9485
TIME...MOT...LOC 0842Z 297DEG 23KT 4373 9501 4349 9548
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 9:10 PM CDT, 5 hours 53 minutes earlier.
Area forecast discussion, Jul 9, 9:10 PM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 910 PM CDT SAT JUL 9 2011 .DISCUSSION... WEAKLY FORCED ENVIRONMENT ALONG WITH LESS THAN IDEAL SHEAR PROFILES THIS EVENING HAS LEFT A STRONG CAP OVER THE FORECAST AREA WHICH IS PROVING DIFFICULT TO OVERCOME. ISOLATED THUNDERSTORMS RECENTLY HAVE BEGUN FIRING IN CENTRAL SD IN THE VICINITY OF THE COLD FRONT...HOWEVER STORMS CONTINUE TO RAPIDLY FALL APART AS THEY TRACK EASTWARD INTO THE LESS FAVORABLE ENVIRONMENT. EXPECT THE WEAK FRONT TO SAG INTO OUR WESTERN BORDER WITHIN THE NEXT FEW HOURS AND STALL OUT AS AN ILL DEFINED FEATURED. COULD STILL SEE SOME ISOLATED THUNDERSTORMS YET THIS EVENING AND OVERNIGHT WITH CHANCES DECREASING WEST OF I29 LATE TONIGHT. IF CONVECTION CAN INITIATE...A STRONG TO SEVERE STORM OR TWO WITH LARGE HAIL AND DAMAGING WINDS WILL STILL BE POSSIBLE NEAR THE FRONT. UPDATED TO KNOCK POPS DOWN TO LOW END SCATTERED OR ISOLATED THIS EVENING AND TONIGHT. && .AVIATION... GENERALLY VFR CONDITIONS EXPECTED THROUGH 11/00Z. LOCAL EXCEPTIONS TO THIS WOULD BE MAINLY A BRIEF LOWERING OF CATEGORIES IN THUNDERSTORMS WHICH ARE NOT EXPECTED TO BE NO MORE THAN ISOLATED TO SCATTERED...AND OF COURSE WITH LOCAL WIND GUSTS ABOVE 25 KNOTS IN AND NEAR ANY STORMS. WITH AN ABSENCE OF ACTIVE BOUNDARIES AND PRODUCTIVE ASCENT...EXACT LOCATION OF STORM DEVELOPMENT TONIGHT AND SUNDAY IS PROBLEMATIC. THEREFORE LEFT THE MENTION OF THUNDERSTORMS OUT OF OUR THREE TAF SITES FOR NOW. && .PREV DISCUSSION... WITH THE LOW LEVEL WIND FIELDS GOING TO SOUTHWEST...DECREASING THE LOW LEVEL SHEAR PER NELIGH PROFILER AND NEAR SFC CONVERGENCE... THUNDERSTORM DEVELOPMENT HAS BECOME LESS LIKELY. GIVEN DECENT MOISTURE AND INSTABILITY STILL EXPECT SOME THUNDERSTORMS...WITH THE BEST CHANCE IN FAR NORTHEAST NEBRASKA...FAR SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA. WITH LESS SHEAR...0 TO 6 KM SHEAR IS LESS THAN 20 KTS...ORGANIZED SEVERE STORMS ARE MUCH LESS LIKELY. SO WILL LOWER POPS TO LESS THAN 50 PERCENT. ANY SEVERE WOULD BE PULSE TYPE HAILERS OR VERY LOCAL STRONG WIND GUSTS. AFTER 06Z/1AM ANY STORMS SHOULD TAIL OFF STEADILY...NAM/NAM12 AREA OF MID LEVEL LIFT AND MOISTURE COMING IN FROM THE WEST BY THE END OF THE NIGHT DOES NOT SEEM TO BE ON OTHER MODELS...GFS EC CANADIAN ETC...AND WILL IGNORE. TEMPERATURES STILL ARE WARM AND EVEN WITH THE LIGHTENING OF THE WIND FIELD WILL KEEP LOWS CLOSE TO OR A BIT ABOVE 70. PATCHY FOG POTENTIAL AT THE END OF THE NIGHT NOT NIL BUT DOES NOT SEEM ENOUGH TO INTRODUCE IN GRIDS FOR NOW. / WILLIAMS THE FRONT IN CENTRAL SD THIS AFTERNOON IS EXPECTED TO REMAIN THERE THROUGH SUNDAY. WITH LITTLE CONVECTION EXPECTED LEFT BY SUNDAY MORNING...IT IS EXPECTED THAT THE DAY WILL BEGIN WITH SOME SUN. THIS WILL ALLOW TEMPERATURES TO WARM QUICKLY WITH AFTERNOON HIGHS AGAIN IN THE LOW 90S IN MOST PLACES. THERE IS ALSO A WEAK CAP IN PLACE AND THIS WILL TRAP LOW LEVEL MOISTURE AND RESULT IN DEW POINTS IN THE 70S IN MOST AREA. WITH HEATING DESTABILIZING THE ATMOSPHERE...AND A WEAK PV ANOMALY APPROACHING FROM COLORADO IN THE LATE AFTERNOON...THERE IS THE POTENTIAL FOR CONVECTION TO DEVELOP. BUT CONFIDENCE IS SOMEWHAT LOW BECAUSE THESE WAVES HAVE LOW PREDICTABILITY. THEREFORE HAVE LOWERED POPS A LITTLE AS AM CONCERNED WITH WEAKER UPPER LEVEL SUPPORT...THE CAP MAY HOLD INTO SUNDAY NIGHT. IF STORMS DO DEVELOP LATE SUNDAY AFTERNOON...THE DEEP LAYER SHEAR IS 30-40 KTS WHICH MAY ALLOW FOR MORE ORGANIZATION OF STORMS AND EVEN A COUPLE OF SUPERCELLS WHICH MAY PRODUCE UP TO GOLF BALL SIZE HAIL AND DAMAGING WIND GUSTS. THE 0 TO 1 KM SHEAR IS MUCH LOWER SO ANY TORNADO THREAT WOULD BE CONFINED TO THE BOUNDARY. FOR SUNDAY NIGHT...THE QUESTION IS HOW MUCH CONVECTION DEVELOPS NEAR I80...WHERE THERE WILL BE LOW LEVEL CONVERGENCE...AND IF THIS WILL RESULT IN A GRADUAL DECREASE IN CONVECTION FARTHER NORTH AS IT MOVES TOWARD I90 AND INTO SW MN AND NW IA. THERE IS ENOUGH CHANCE THAT SOUTHERN CONVECTION COULD BECOME DOMINANT THAT HAVE LOWERED POPS TO 50 OR LESS. OTHERWISE...THE BOUNDARY WILL GO THROUGH...SWITCHING WINDS TO WEST AND A VERY SLOW DECREASE IN DEW POINTS...ESPECIALLY NORTH OF I90. FOR MONDAY AND TUESDAY...THE RIGHT ENTRANCE REGION OF THE JET STREAK WILL SET UP OVER THE AREA PROVIDING LARGE SCALE FORCING FOR ASCENT. THE FRONT WILL BECOME STATIONARY NEAR 850 MB THROUGH TUESDAY. THIS WILL PROVIDE A FOCUS FOR LIFT. THEREFORE HAVE GENERALLY 30 TO 50 PERCENT CHANCE OF THUNDERSTORMS THROUGH TUESDAY ACROSS THE AREA. INITIALLY THIS IS FOCUSED CLOSE TO THE MISSOURI RIVER BUT AS THE 850 MB FRONT BEGINS A SLOW TREK NORTH...THIS CHANCE WILL SPREAD NORTH OF I90 LATER MONDAY NIGHT AND TUESDAY. A BETTER WAVE WILL APPROACH TUESDAY NIGHT AND THIS LOOKS LIKE THE BEST CHANCE OF WIDESPREAD CONVECTION IN THE SHORT-TERM. FOR NOW HAVE FOCUSED ON THE INTERSTATE 90 CORRIDOR FOR THE BEST CHANCE ON TUESDAY NIGHT. SEVERE WEATHER BOTH DAYS APPEARS UNLIKELY AS LAPSE RATES ARE LESS THAN 7 C/KM WHICH RESULTS IN VERY LIMITED CAPE. INSTEAD...HEAVY RAIN IS MORE LIKELY. IN THE GRIDS HAVE GENERALLY GONE WITH LESS THAN 0.5" OF RAINFALL OVER ANY 6 HOUR PERIOD GIVEN UNCERTAINTY ON EXACT LOCATION BUT THERE IS THE POTENTIAL FOR 1 TO 2 INCHES OF RAIN BETWEEN TUESDAY AND WEDNESDAY OVER PORTIONS OF THE FORECAST AREA. AT THIS POINT...THIS APPEARS MOST LIKELY ALONG OR SOUTH OF I90. FOR WEDNESDAY THROUGH SATURDAY...ALL MODELS SHOW A RIDGE BUILDING OVER THE CENTRAL US BY LATE WEEK. THERE ARE DIFFERENCES ON HOW FAST THE RIDGE BUILDS. BUT OVERALL THEY ALL SUPPORT GRADUALLY WARMING TEMPERATURES BOTH NEAR THE SURFACE AND AT 700 MB WITH THE SURFACE BOUNDARY REMAINING OVER WESTERN SOUTH DAKOTA. THIS FAVORS A SCENARIO WHERE PRECIPITATION CHANCES DECREASES AND DEW POINTS AND TEMPERATURES INCREASE. LOOKING AT EACH DAY...ALL MODELS AGREE THAT THERE WILL BE A UPPER LEVEL WAVE MOVING OVER THE AREA ON WEDNESDAY WITH A SURFACE BOUNDARY IN THE VICINITY. EXPECT THAT THERE MAY BE CONVECTION ACROSS PORTIONS OF THE AREA WEDNESDAY MORNING WHICH MAY LIFT OUT. AT THIS POINT...EXPECT THAT THERE WILL BE ENOUGH OF A BREAK TO GIVE SOME SUN OVER SOUTH CENTRAL SD AND ALLOW TEMPERATURES TO WARM TO NEAR 90. HOWEVER...IN SW MN...MORE CLOUDS EXPECTED SO KEPT HIGHS IN THE UPPER 70S TO AROUND 80. IT IS MOST LIKELY WHERE THIS GRADIENT SETS UP IS WHERE STORMS WILL DEVELOP WEDNESDAY AFTERNOON AND THEN SPREAD NORTHEAST WEDNESDAY NIGHT. WHILE THERE CERTAINLY COULD BE SEVERE WEATHER INITIALLY...THIS SEEMS A LESSER THREAT AS LAPSE RATES ARE LIKELY TO BE MARGINAL. IT IS MORE LIKELY THAT STORMS MAY GROW UPSCALE RAPIDLY AND PRODUCE HEAVY RAINFALL. FOR NOW WILL HIGHLIGHT THE HIGHEST POPS NORTH OF I90 WED NIGHT. CONVECTION MAY LINGER INTO THU AS WARM ADVECTION CONTINUES ALONG AND WEST OF I29. HOWEVER...AS THE RIDGE BUILDS IN...TEMPERATURES WILL WARM ALOFT AND SHOULD PREVENT NEW CONVECTION FROM DEVELOPING WEST OF I29 ON THURSDAY. WHERE CONVECTION IS POSSIBLE...TEMPERATURES WILL LIKELY STAY IN THE 80S THURSDAY. FARTHER WEST...WITH MORE SUN...LOW TO MID 90S EXPECTED. THE RIDGE STRENGTHENS ON FRIDAY AND SATURDAY AND SHOULD PREVENT MOST AREAS FROM SEEING STORMS. KEPT A SLIGHT CHANCE OF STORMS WEST OF THE JAMES RIVER EACH DAY IN CASE THAT ANY CONVECTION THAT MAY DEVELOPS IN THE HIGH PLAINS CAN MAKE IT TO THE MISSOURI RIVER. IF THE BOUNDARY OVER THE WESTERN PLAINS SHIFTS SOUTH FAST ENOUGH ON SATURDAY AFTERNOON THERE COULD BE A STORMS FARTHER EAST. WITH SO MUCH UNCERTAINTY DECIDED TO KEEP IT DRY. WHAT SEEMS MORE CERTAIN IS THAT IT WILL BE HOT AND HUMID EACH DAY WITH HIGHS IN THE 90S AND DEW POINTS IN THE LOW TO MID 70S./SCHUMACHER && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. SD...NONE. &&
Hazardous weather outlook, Jul 9, 10:51 AM CDT, 16 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1051 AM CDT SAT JUL 09 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-101200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1051 AM CDT SAT JUL 09 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED THUNDERSTORMS WILL BECOME POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING ACROSS AREAS MAINLY SOUTH OF INTERSTATE 90. THE BETTER CHANCES WILL THEN PUSH INTO NORTHWEST IOWA BY LATE EVENING. A FEW OF THESE STORMS COULD BECOME SEVERE WITH WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF HALF DOLLARS. FLOODING... RECORD HIGH RELEASES ALONG THE MISSOURI RIVER WILL CONTINUE INTO LATE SUMMER. HIGH WATER LEVELS WILL CAUSE SIGNIFICANT IMPACTS BETWEEN CHAMBERLAIN AND SIOUX CITY. ADDITIONALLY...THE JAMES RIVER WILL BE IN FLOOD UNTIL FURTHER NOTICE...ALONG WITH LOWER PORTIONS OF THE BIG SIOUX NEAR SIOUX CITY DUE TO BACKWATER EFFECTS FROM THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE SUNDAY AFTERNOON AND NIGHT...WITH A FEW OF THESE STORMS POTENTIALLY BECOMING SEVERE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 65 MPH AND HAIL TO THE SIZE OF GOLF BALLS. ALONG WITH THE SEVERE THREAT WILL ALSO BE A THREAT FOR HEAVY RAINFALL BOTH TONIGHT AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 400 PM CDT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. WILLIAMS
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.